[ij] [ij] [ij] 
Email id

Research Journal of Engineering and Technology
Year : 2015, Volume : 6, Issue : 1
First page : ( 207) Last page : ( 211)
Print ISSN : 0976-2973. Online ISSN : 2321-581X.
Article DOI : 10.5958/2321-581X.2015.00031.8

A class of the backward Euler's method for initial value problems

Singh Gurjinder*, Kanwar V.**, Bhatia Saurabh***

University Institute of Engineering and Technology, Panjab University, Chandigarh 160 014, India

*Corresponding Author Email: gurjinder11@gmail.com



Mathematics Subject Classification (2010): 65 Lxx, 65 L05, 65 L20, 65 D05


In this paper, we propose a class of the backward Euler's method for the numerical solution of initial value problems of ordinary differential equations. The proposed class is constructed by considering a suitable interpolating function. The accuracy and stability of the proposed class are considered. A comparison of numerical results obtained by some of the proposed methods and the existing classical backward Euler's method is given which demonstrate that for the problems tested here the proposed methods outperform the existing classical method.



Ordinary differential equations, Initial value problems, Stability, Interpolation.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
673,350,530 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.